Alert archive / Mississippi / Tornado Warnings in 2026
Tornado Warning 19, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 11, 2026, 8:20 PM CDT for Jefferson Davis County, Lawrence County, Marion County, Mississippi. It was in force for 55 min. 19 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2026, 8:20 PM CDT (01:20 UTC)
- Expired
- Mar 11, 2026, 9:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson Davis County, MS, Lawrence County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 8:25 PM CDT | TSTM WND DMG | 3 Ene Monticello, MS | Large tree branches were blown down. Estimated peak wind speeds were 65 mph. |
| Mar 11, 8:29 PM CDT | TSTM WND DMG | Arm, MS | Trees were uprooted along MS Highway 43 in Arm. Estimated peak winds were 75 mph. |
| Mar 11, 8:31 PM CDT | TORNADO | 2 Se Progress, MS | An EF-1 tornado touched down just west of MS Highway 13, roughly along Mapp Turner Road and moved east-southeast across portions of Greens Creek Road and lifted at Friendship Road. It uprooted and broke multiple trees along the path. Some skirting was blown aw |
| Mar 11, 8:33 PM CDT | TSTM WND DMG | 5 Nnw Prentiss, MS | Trees down along hwy 42. |
| Mar 11, 8:38 PM CDT | TSTM WND DMG | 2 Nne Prentiss, MS | A few rotted trees were snapped or damaged north of Prentiss. Estimated peak winds were 70 mph. |
| Mar 11, 8:41 PM CDT | TORNADO | 3 S Carson, MS | An EF-1 tornado touched down along Carson-Bunkerhill Road, moved generally east along Hunnicut Road, and crossed MS Highway 35 at Bass Burkett Road before dissipating just beyond Bassfield-Cemetery Road. Damage was mainly uprooted and snapped trees and some do |
| Mar 11, 8:41 PM CDT | TORNADO | 4 Wsw Bassfield, MS | An EF-1 tornado touched down along Carson Bunkerhill Road, moved east across Bass Burkett Road and Lofton Drive, and dissipated as it crossed MS Highway 35. A few trees were snapped, but mostly trees were uprooted along the path. A couple power lines were down |
| Mar 11, 8:42 PM CDT | TORNADO | 1 Nnw Bunker Hill, MS | Corrects previous tornado report from 1 NNW Bunker Hill. An EF-0 tornado started along Grice Road where it uprooted a couple of trees, destroyed a pole barn, and damaged the architectural shingles of neighboring home. The tornado crossed Bunker Hill Road and e |
| Mar 11, 8:42 PM CDT | TORNADO | 1 Nnw Bunker Hill, MS | This brief EF-0 started along Grice Road where it uprooted a couple of trees. The tornado crossed Bunker Hill Road and ended along Highway 35, where it uprooted a couple more trees. Max wind speed 75 mph. Max width 50 yards. |
| Mar 11, 8:42 PM CDT | TORNADO | 2 S Carson, MS | An EF-1 tornado touched down just west of Chocktaw Road, tracked east-southeast, and dissipated along Judge Fagan Lane. Numerous trees were snapped and uprooted on the south and southwest side of Chocktaw Rd. A mobile home had the roof heavily damaged. A tree |
| Mar 11, 8:43 PM CDT | TSTM WND DMG | 1 Nnw Bunker Hill, MS | A pole barn was destroyed and there was damage to architectural shingles of neighboring home just off of Grice Drive by a possible tornado. |
| Mar 11, 8:44 PM CDT | TSTM WND DMG | Bassfield, MS | Corrects previous tstm wnd dmg report from Bassfield. A roof was blown off a carwash in Bassfield. |
| Mar 11, 8:44 PM CDT | TSTM WND DMG | Bassfield, MS | Multiple trees and powerlines downed across Jefferson Davis Co. A roof was blown off a carwash in Bassfield. Possible tornado. |
| Mar 11, 8:44 PM CDT | TSTM WND GST 85 | 1 Ssw Bassfield, MS | A large swath of wind damage occurred at the end of the tornado path to the east and south/southeast. Much of this was in and to the south side of the town of Bassfield. the worst damage from this wind swath was south of town along Bassfield Cemetery road as n |
| Mar 11, 8:46 PM CDT | TORNADO | 2 Ese Bassfield, MS | An EF-1 tornado touched down just east of MS Highway 42, tracked east, and dissipated in Covington County near MS Highway 589. Trees were damaged along Hosey Mikell, Ridgeland, Stubbs, and Willie Buckley roads. A notable increase in intensity was seen as the t |
| Mar 11, 8:47 PM CDT | TSTM WND DMG | 5 Wsw Bassfield, MS | A swath of winds developed along the southern path of the Bass Burkett Tornado. Downed trees were noted from Greens Creek road through MS Highway 35. Estimated peak winds were 75 mph. The swath was approximately 3.8 miles long by 0.6 miles wide. |
| Mar 11, 8:48 PM CDT | TSTM WND DMG | 2 Sw Bassfield, MS | A swath of straight line wind to the south and east side of the West Bassfield tornado included scattered downed trees and tree limbs. Estimated peak winds were 75 mph. The swath was approximately 2.5 miles long by 1 mile wide. |
| Mar 11, 8:48 PM CDT | TORNADO | 3 Ne Bassfield, MS | An EF-1 tornado touched down near the intersection of Williamsburg Road and Claude Booth Road and tracked east-northeast across Good Hope Road and Willie Fortenberry Road. The tornado uprooted and snapped trees along the path. A few trees were downed on sheds. |
| Mar 11, 8:52 PM CDT | TSTM WND DMG | 2 E Bassfield, MS | A swath of damaging winds occurred east of Bassfield, generally between two other tornado paths. Peak winds were estimated to be 75 mph, and multiple trees were damaged or blown down. The swath was approximately 7 miles long by 1.3 miles wide. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:56 PM CDT | Tornado Watch | SPC | 7 hr |
The text
As transmitted.
919
WFUS54 KJAN 120120
TORJAN
MSC065-077-091-120215-
/O.NEW.KJAN.TO.W.0019.260312T0120Z-260312T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
820 PM CDT Wed Mar 11 2026
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northern Marion County in south central Mississippi...
East central Lawrence County in south central Mississippi...
Jefferson Davis County in south central Mississippi...
* Until 915 PM CDT.
* At 820 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Robinwood, or near Monticello, moving east at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Silver Creek, Progress, and Arm around 825 PM CDT.
Prentiss and Carson around 830 PM CDT.
Bassfield around 835 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3125 9004 3139 9004 3139 8996 3147 8996
3146 9012 3162 9007 3168 8976 3161 8975
3161 8974 3158 8970 3155 8962 3154 8960
3151 8959 3144 8959 3143 8965 3124 8965
TIME...MOT...LOC 0120Z 255DEG 39KT 3150 9006
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
194 follow-up statements
702
WWUS54 KJAN 120128
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
828 PM CDT Wed Mar 11 2026
MSC065-077-091-120215-
/O.CON.KJAN.TO.W.0019.000000T0000Z-260312T0215Z/
Marion MS-Lawrence MS-Jefferson Davis MS-
828 PM CDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
MARION...EAST CENTRAL LAWRENCE AND JEFFERSON DAVIS COUNTIES...
At 828 PM CDT, a line of severe thunderstorms capable of producing
tornadoes were located along a line extending from near Silver Creek
to Oak Vale to near Salem, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Prentiss, Goss, Holly Springs, Bunker Hill, Society Hill,
Morgantown, and Carson around 835 PM CDT.
Columbia and Bassfield around 840 PM CDT.
Melba and Improve around 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3125 9004 3139 9004 3139 8996 3147 8996
3146 9012 3162 9007 3168 8976 3161 8975
3161 8974 3158 8970 3155 8962 3154 8960
3151 8959 3144 8959 3143 8965 3124 8965
TIME...MOT...LOC 0128Z 267DEG 38KT 3164 8994 3143 8997 3125 9009
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
19550
WWUS54 KJAN 120133
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
833 PM CDT Wed Mar 11 2026
MSC077-120143-
/O.CAN.KJAN.TO.W.0019.000000T0000Z-260312T0215Z/
Lawrence MS-
833 PM CDT Wed Mar 11 2026
...THE TORNADO WARNING FOR EAST CENTRAL LAWRENCE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Mississippi.
&&
LAT...LON 3125 9004 3129 9004 3139 8997 3139 8996
3165 8990 3168 8976 3161 8975 3161 8974
3157 8968 3155 8962 3151 8959 3144 8959
3143 8965 3124 8965
TIME...MOT...LOC 0133Z 256DEG 40KT 3165 8988 3143 8991 3126 9001
$$
MSC065-091-120215-
/O.CON.KJAN.TO.W.0019.000000T0000Z-260312T0215Z/
Marion MS-Jefferson Davis MS-
833 PM CDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
MARION AND JEFFERSON DAVIS COUNTIES...
At 833 PM CDT, a line of severe thunderstorms capable of producing
tornadoes was located along a line extending from near Prentiss to
Society Hill to near Holly Springs, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Columbia, Bassfield, Goss, Bunker Hill, Society Hill, Morgantown,
and Carson around 840 PM CDT.
Melba around 845 PM CDT.
Improve around 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3125 9004 3129 9004 3139 8997 3139 8996
3165 8990 3168 8976 3161 8975 3161 8974
3157 8968 3155 8962 3151 8959 3144 8959
3143 8965 3124 8965
TIME...MOT...LOC 0133Z 256DEG 40KT 3165 8988 3143 8991 3126 9001
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
19901
WWUS54 KJAN 120149
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
849 PM CDT Wed Mar 11 2026
MSC065-091-120215-
/O.CON.KJAN.TO.W.0019.000000T0000Z-260312T0215Z/
Marion MS-Jefferson Davis MS-
849 PM CDT Wed Mar 11 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN MARION AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES...
At 848 PM CDT, a line of severe thunderstorms capable of producing
tornadoes was located along a line extending from near Lone Star to
near Bassfield to Columbia, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Melba and Improve around 855 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3125 8993 3151 8977 3161 8975 3161 8974
3157 8968 3155 8962 3151 8959 3144 8959
3143 8965 3124 8965
TIME...MOT...LOC 0148Z 256DEG 41KT 3169 8968 3147 8972 3126 8984
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
19922
WWUS54 KJAN 120206
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
906 PM CDT Wed Mar 11 2026
MSC065-091-120216-
/O.EXP.KJAN.TO.W.0019.000000T0000Z-260312T0215Z/
Marion MS-Jefferson Davis MS-
906 PM CDT Wed Mar 11 2026
...THE TORNADO WARNING FOR NORTHEASTERN MARION AND SOUTHEASTERN
JEFFERSON DAVIS COUNTIES WILL EXPIRE AT 915 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 200 AM CDT for south central
and southeastern Mississippi.
&&
LAT...LON 3125 8993 3151 8977 3161 8975 3161 8974
3157 8968 3155 8962 3151 8959 3144 8959
3143 8965 3124 8965
TIME...MOT...LOC 0206Z 255DEG 39KT 3173 8950 3151 8954 3130 8966
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 11, 6:46 PM CDT, 1 hour 34 minutes earlier. Its key messages:
- Severe storms capable of damaging wind gusts, tornadoes, and hail, along with a few locally heavy downpours, are possible into this evening.
- Wind behind the cold front will be strong and gusty later tonight into early Thursday.
- A stronger cold front is expected late Sunday into Monday, and a freeze is likely in some areas.
Area forecast discussion, Mar 11, 6:46 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
646 PM CDT Wed Mar 11 2026
...New AVIATION...
.KEY MESSAGES...
- Severe storms capable of damaging wind gusts, tornadoes, and
hail, along with a few locally heavy downpours, are possible
into this evening.
- Wind behind the cold front will be strong and gusty later
tonight into early Thursday.
- A stronger cold front is expected late Sunday into Monday, and
a freeze is likely in some areas.
&&
.DISCUSSION...
Issued at 400 PM CDT Wed Mar 11 2026
Update for today: Generally speaking, the scenario is playing out
as expected with the continental northern stream cold front
pushing slowly southeast through the ArkLaMiss Delta region while
the southern stream shortwave trough crosses the Southern Plains
and helps develop a low along the frontal boundary. The airmass
has destabilized with strong daytime heating aided by capping
aloft, but mid level subsidence/mixing are also limiting the
potential for isolated severe storms in the warm sector. Also, low
level shear vectors are oriented mostly parallel along the front
where convection has been most prevalent today, and unimpressive
low level flow ahead of the low is not enhancing the severe threat
ahead of developing convective system crossing the Sabine River.
With all of that said, if there is to be severe weather going into
this evening, it will most likely be associated with more N-S
oriented linear convection associated with the mesolow tracking
across southern portions of the forecast area. Overall, messaging
is trending down with time and becoming more suppressed to
southern portions of the area. /EC/
Aside from the severe threat, average rainfall amounts around 1-2
inches are anticipated, but we could see locally higher amounts
in a couple of corridors: one from north LA through the ArkLaMiss
Delta area as the line of storms is initially slower while it
reorganizes earlier in the day and another from south MS through
east MS where there is potential for convective development ahead
of the line and mergers between this convection and the line.
Localized flash flooding will be possible, particularly in these
areas. Additionally, a period of gusty wind is expected in the
wake of the storms late this evening through early tomorrow
morning. Strongest gusts are expected in the flatter Delta areas,
where there could be scattered impacts, especially in areas with
weakened trees.
Thursday through the weekend: Behind the front, a brief intrusion
of cooler, more seasonable air will arrive by Thursday. A few
areas may dip into the upper 30s Friday morning. However, this
will be short lived as the surface ridge quickly shifts east of
our area and southerly low level vectors return by Friday. High
temps will return to the upper 70s and 80s this weekend.
Sunday into Monday: A deepening upper trough will bring another,
stronger cold front through the area late Sunday into Monday.
Showers will be possible ahead of the front, with a few storms
possible given steep mid level lapse rates. For now, meager low
level lapse rates appear likely to mitigate any severe threat.
Behind this front, a big cool down is in the offing. /DL/
Monday through Tue night: Long term guidance has gradually come
into agreement in showing that a freeze is likely for at least
north central to northeast portions of the forecast area. As we
get closer in time, confidence should increase for sub-freezing
low temperatures for much of the area given H850 temperatures
forecast to be ~ -6 deg C and with surface high pressure building
over the area. A caveat will be the degree of high level
cloudiness that could limit overnight cooling some. For now will
continue to hold off on messaging of what could be a significant
ag-related concern. /EC/
&&
.AVIATION...
(00Z TAFS)
Issued at 646 PM CDT Wed Mar 11 2026
As of 2346Z, southerly gusty winds have now shifted to the north.
Northerly gusty winds will continue to develop across the CWA
through this evening with gusts around 25 kts. Current radar scans
show a line of thunderstorms associated with the trough/cold
front moving in from the northwest towards the southeast through
06Z Thursday leading to multiple TAF sites seeing MVFR ceilings.
The line of thunderstorms should clear the area by 09Z. MVFR
ceilings will prevail across the entire forecast area through 12Z
Thursday. Ceilings will begin to improve to VFR status by 13Z
Thursday. /CR/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 44 61 38 71 / 100 0 0 0
Meridian 44 61 38 71 / 100 10 0 0
Vicksburg 43 60 38 71 / 100 0 0 0
Hattiesburg 51 66 39 75 / 100 10 0 0
Natchez 44 62 39 72 / 100 0 0 0
Greenville 41 57 40 68 / 100 0 0 0
Greenwood 41 61 40 70 / 100 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
DL/EC/CRIn the hours before
Local storm report, Mar 11, 6:24 PM CDT, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
624 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Dmg 5 NNE JAN Airport 32.38N 90.03W
03/11/2026 Rankin MS Emergency Mngr
Outflow boundary and a shower moved through
the Spillway Rd area, radar and measured
wind gusts ranged between 40-46 mph. A few
power lines were downed.
&&
CESpecial weather statement, Mar 11, 6:40 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jackson MS
640 PM CDT Wed Mar 11 2026
MSZ049-054>056-063-064-120045-
Smith MS-Lawrence MS-Jefferson Davis MS-Copiah MS-Rankin MS-
Simpson MS-
640 PM CDT Wed Mar 11 2026
...STRONG WINDS WILL IMPACT SOUTHEASTERN RANKIN...SIMPSON...
NORTHERN SMITH...NORTHERN LAWRENCE...SOUTHEASTERN COPIAH AND
NORTHWESTERN JEFFERSON DAVIS COUNTIES THROUGH 745 PM CDT...
At 638 PM CDT, Doppler radar was tracking strong winds associated
with a frontal boundary along a line extending from near Johns to 6
miles east of Hazlehurst.
Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong winds will impact...
Polkville, D'Lo, Puckett, Georgetown, Braxton, Johns, Cato,
Rockport, Harrisville, and Union around 645 PM CDT.
Mendenhall around 650 PM CDT.
Pinola, Oma, and White Oak around 655 PM CDT.
Shivers and Martinville around 700 PM CDT.
New Hebron, Burns, and Sanatorium around 710 PM CDT.
Magee around 715 PM CDT.
Raleigh around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3170 9025 3172 9025 3171 9026 3182 9039
3228 8979 3226 8973 3222 8973 3222 8964
3212 8935 3156 9008
TIME...MOT...LOC 2338Z 303DEG 21KT 3221 8981 3184 9029
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
19Local storm report, Mar 11, 6:41 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
641 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM Non-Tstm Wnd Dmg 3 S Florence 32.11N 90.13W
03/11/2026 Rankin MS Emergency Mngr
Outflow boundary moved through and south of
the Florence area, a couple trees down on
Whites Rd and Star Rd.
&&
CELocal storm report, Mar 11, 7:01 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
701 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Non-Tstm Wnd Dmg 5 NNE JAN Airport 32.38N 90.03W
03/11/2026 Rankin MS Emergency Mngr
Outflow boundary and a shower moved through
the Spillway Rd area, radar and measured
wind gusts ranged between 40-46 mph. A few
power lines were downed. Tree down on a
mobile home on Vernon Jones Ave.
&&
CELocal storm report, Mar 11, 8:02 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
802 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg 2 NE Auburn 31.38N 90.59W
03/11/2026 Lincoln MS Emergency Mngr
Couple trees and power lines down in the SW
part of the county.
&&
CELocal storm report, Mar 11, 8:06 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
806 PM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Tstm Wnd Dmg 3 S Meadville 31.43N 90.90W
03/11/2026 Franklin MS Emergency Mngr
Tree down across Meadville-Gloster Rd.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 11, 7:53 PM CDT | Tornado Warning | JAN | Lawrence, Lincoln | 39 min |
| Mar 11, 8:13 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Lincoln, Marion | 77 min |
| Mar 11, 8:41 PM CDT | Tornado Warning | JAN | Marion | 51 min |
| Mar 11, 8:47 PM CDT | Tornado Warning | JAN | Covington, Forrest, Jones, Lamar | 58 min |
| Mar 11, 9:29 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 61 min |
| Mar 11, 9:37 PM CDT | Tornado Warning | JAN | Forrest, Jones | 28 min |
| Mar 11, 10:09 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Mar 12, 9:13 AM CDT | River Flood Warning | JAN | Attala, Holmes | 48 hr |
Nearby
Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.